AF Association
13,612 members16,495 posts

Ablation

Having afib about 2 hours everyday. Taken amiodarone 200mg per day which is making me sick. Should I have an ablation

Thx

12 Replies
oldestnewest

Personal opinion only .Yes if offered.

3 likes
Reply

And I share that view.........

3 likes
Reply

Again , personal opinion, yes!

1 like
Reply

Absolutely yes

Reply

Why ever not?!

Reply

Why are you on amiodarone? Presumably you've tried other meds and looked carefully at life-style factors?

Reply

If the amiodarone isn't working and it has a lot of negative side effects, perhaps ask your doctor to stop taking it?

2 likes
Reply

Ablation, if offered, every time over any drug - especially Amiodarone.

1 like
Reply

Yes, certainly an ablation over taking Amiodarone - not a good tablet to take for too long. Have you tried Flecainide?

Jean

Reply

I had my ablation three months ago ,I personally would highly recommend it,I am hoping now it will help with my heart failure, best of luck whatever your decision you make .

Reply

My ablation took away my AF totally for many years, so yes is my general response. But obviously, I'd be more interested in what my EP advised me to do personally.

Reply

I had an ablation about 8 months ago so far so good. No Afib. I just don't do very well on medications always have too many side effects even the very rare ones. Im pleased to have had an ablation and off medications. I was on medications and still having frequent episodes of afib. The ablation was the best option for me. Talk with your Doctor and see about an consult with a Cardiac electrophysiologists for an evaluation if possible.

Reply

You may also like...